Dr. Roberto Quezada

Matemáticas

Bienvenida

Resumen Curricular

 

Sitios de interés:

Grupo de probabilidad cuántica

Sociedad Matemática Mexicana

American Mathematical Society 

QPIDA Association

28th Quantum Probability Conference

ISAA-2014

CMO-BIRS Workshop 15w5086: Quantum Markov Semigroups 

in Analysis, Physics and Probability

 

Publicaciones recientes:  

O. González and R. Quezada, On the Hamiltonian of a Class of Quantum Stochastic Processes, Math. Notes Russian Acad. Sci., vol. 81, 734-752, 2007. Archivo .pdf

J. C. García and R. Quezada, Application of a non-conservativeness criterion to the Lindblad generator of the Azéma martingale semigroup, Stochastic Models 24, Vol. 24, 2008, 184-196. Archivo.pdf

L. Pantaleón-Martínez and R. Quezada, Quantum Markov Semigroups of Quasi-generic Spin Systems, Stochastic Models, vol. 24, 2008, 218-226. Archivo.pdf

R. Carbone, F. Fagnola, J.C. García and R. Quezada, Spectral properties of the two-photon absorption and emission semigroup, J. Math. Phys. 49, 032106, 2008. Archivo .pdf

L. Pantaleón-Martínez and R. Quezada, The Asymmetric Exclusion Quantum Markov Semigroup, Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol. 12, 367-385, 2009. Archivo .pdf

J.C. García, L. Pantaleón-Martínez and R. Quezada, Invariant States for the Asymmetric Exclusion Quantum Markov Semigroup, Communications on Stochastic Analysis, vol 3, 419-431, 2009. Archivo .pdf

J.C. García, L. Pantaleón-Martínez and R. Quezada, A sufficient condition for all invariant states of a QMS to be diagonal, in Proceedings of the 30th Conference on Quantum Probability and Related Topics, QP-PQ Quantum Probability and White Noise Analysis vol. XXVII, World scientific, 148-162, 2011. 

J.C. García, L. Pantaleón-Martínez and R. Quezada, Sufficient condition for existence of invariant states for the asymmetric exclusion QMS, Infinite Dimensional Analysis, Quantum Probabilty and Related Topics 14, 337-343,  2011. DOI: 10:1142/S0219025711004419

L Accardi, F. Fagnola and R. Quezada, Weighted detailed balance and local KMS condition for non-equilibrium stationary states, in Perspectives of Non-Equilibrium Statistical Physics (The Memory of Suichi Tasaki), Bussei Kenkyu 97(3), 318-356, 2012.

R. Hermida and R. Quezada, On the spectral gap of the n-photon absorption-emission process, in Proceedings of the 32nd Conference on Quantum Probability and Related Topics, Quantum Probability and Related Topics, QP-PQ Volume XXIX, 143-159, 2013. 

J.R. Bolaños and R. Quezada, A cycle representation and entropy production for circulant quantum Markov semigroups, Infinite Dimensional Analysis, Quantum Probability and Related Topics 16, (2013) 130016 (21 pages), http://dx.doi.org/10.1142/S0219025713500161 

J.R. Bolaños and R. Quezada, The Theta-KMS Adjoint and time reversed quantum Markov semigroups, Infinite Dimensional Analysis, Quantum Probability and Related Topics 18, (3) (2015) (16 pages), http://dx.doi.org/10.1142/S0219025715500162

L. Accardi, F. Fagnola and R. Quezada, On three new principles in quantum statistical mechanics and Markov semigroups of weak coupling limit type, Infinite Dimensional Analysis, Quantum Probability and Related Topics 19, (2) 1650009 (2016) (37 pages), DOI: 10.1142/S0219025716500090

M.A. Cruz-de la Rosa and R. Quezada, Non-equilibirum steady states of a Markov generator of weak coupling limit type modeling absorption-emission of m and n photons, Infinite Dimensional Analysis, Quantum Probability and related Topics, 19, (4) 1650023 (2016) (17 pages), DOI: 10.1142/S0219025716500235  

J.R. Bolaños, R. Carbone and R. Quezada, On reducibility and spectral properties of circulant Markov processes, Statistics and Probability Letters 123 (2017) 27-33, http://dx.doi.org/10.1016/j.spl.2016.11.025 

 

 

Lista completa (2004-2011)